# SDR COEA2016101212810

- Difficulty date: October 12, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK COE/MAJOR REPAIR. REAR FUSELAGE RT INBOARD SEAT TRACK HAS LEVEL 2 CORROSION BETWEEN FRAMES 29-30. REPAIRED PER SRAS ES-5363/16.10967 DATED 12/26/2016.
